Global random attractors are uniquely determined by attracting deterministic compact sets. (English) Zbl 0954.37027

This paper deals with random dynamical systems (continuous) and their global attractors. The author shows that for an invariant measure for a flow of continuous maps on a topological state space the measure of the \(\Omega\)-limit set is not smaller than the measure of the set itself. Extending this result to random dynamical systems (RDS) the author derives that for RDS on Polish spaces a random set which attracts every (deterministic) compact set has full measure with respect to every invariant probability measure for the RDS. The author proves that there exists even a compact set whose \(\Omega\)-limit sets almost surely give the whole attractors provided that the base flow is ergodic. Moreover the author addresses the question of uniqueness of a random attractor even in the case, when the base flow is not ergodic.


37H20 Bifurcation theory for random and stochastic dynamical systems
37A25 Ergodicity, mixing, rates of mixing
37H10 Generation, random and stochastic difference and differential equations
Full Text: DOI


[1] Arnold, L., Random Dynamical Systems (1998), Berlin: Springer, Berlin · Zbl 0906.34001
[2] Arnold, L.; Scheutzow, M., Perfect cocycles through stochastic differential equations, Probab. Theory Relat. Fields, 101, 65-88 (1995) · Zbl 0821.60061 · doi:10.1007/BF01192196
[3] Castaing, C.; Valadier, M., Convex Analysis and Measurable Multifunctions (1977), Berlin: Springer, Berlin · Zbl 0346.46038
[4] Crauel, H., Markov measures for random dynamical systems, Stochastics and stochastics Rep., 37, 153-173 (1991) · Zbl 0739.60066
[5] Crauel, H., Random Probability Measures on Polish Spaces (1995), Bremen: Habilitationsschrift, Bremen
[6] Crauel, H.; Debussche, A.; Flandoli, F., Random attractors, Journal of Dynamics and Differential Equations, 9, 307-341 (1997) · Zbl 0884.58064 · doi:10.1007/BF02219225
[7] Crauel, H.; Flandoli, F., Attractors for random dynamical systems, Probab. Theory Relat. Fields, 100, 365-393 (1994) · Zbl 0819.58023 · doi:10.1007/BF01193705
[8] Gänssler, P.; Stute, W., Wahrscheinlichkeitstheorie (1977), Berlin: Springer, Berlin · Zbl 0357.60001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.